MathSciNet Relay Station
MathSciNet bibliographic data
MR59314 (15,509d) 10.0X
Iwasawa, Kenkichi On solvable extensions of algebraic number fields. Ann. of Math (2) 58, (1953). 548–572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement